# SDR 95ZZZX974

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10022
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48024
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: 778487
- Condition: Blade Damage
- Location: 6th-7th Stages
- Part time: 5,383 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 410 - DURING FLIGHT, PILOT REPORTED A BANG ON NR 2 ENGINE.  PILOT REDUCED POWER AND MADE A QRF.  LANDING PERFORMED WITHOUT INCIDENTS.  AT THE BASE, ENGINE WAS BORESCOPED BEFORE ANY ATTEMPT TO RESTART.  DAMAGE FOUND ON 6TH, 7TH, AND 13TH STAGES COMPRESSOR GROUPS BLADES.  DEBRIS IMPACTED ON TURBINE STAGES AND MIXER WITHOUT MAJOR DAMAGE.  ENGINE WAS REPLACED, GROUND TEST PERFORMED SUCCESSFULLY.  ACFT RETURNED TO SERVICE.
